# SDR MASA97094

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK INSPECTION, MAINTENANCE PERSONNEL FOUND SEVERAL BULBS NOT ILLUMINATING IN THE LEFT AND RIGHT UPPER EMERGENCY EXIT LIGHTS.  REMOVED AND REPLACED BURNED OUT BULBS, OPS CHECKED GOOD.  (M)
